# SDR FDEA201304180806

- Difficulty date: April 18, 2013
- Submitted: April 18, 2013
- Operation: Air carrier
- Aircraft: N308FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48297
- Aircraft time: 63,960 hours, 20,441 cycles
- System (JASC): 7603 · Power Lever
- Part: Throttle
- Condition: Frozen
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: E

## Discrepancy

NR 2 THROTTLE STUCK AT 87 TO 93 PERCENT.  SHUTDOWN ENGINE TO LAND.  THROTTLE MOVES FREELY IN CHOCKS.   R & R NR 2 ENGINE THROTTLE PUSH-PULL CABLE IAW MM 76-11-01-2 (FOUND WATER IN CABLE, SUSPECT FREEZING IN FLIGHT) OPS CHECKED GOOD, OK FOR SERVICE.
